Symplectic configurations

S. Gal, Jarek Kedra

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We define a class of symplectic fibrations called symplectic configurations. They are a natural generalization of Hamiltonian fibrations in the sense that they admit a closed symplectic connection two-form. Their geometric and topological properties are investigated. We are mainly concentrating on integral symplectic manifolds. We construct the classifying space ¿ of symplectic integral configurations. The properties of the classifying map ¿ ¿ BSymp(M,¿) are examined. The universal symplectic bundle over ¿ has a natural connection whose holonomy group is the enlarged Hamiltonian group recently defined by McDuff. The space ¿ is identified with the classifying space of a certain extension of the symplectomorphism group. Copyright © 2006 Hindawi Publishing Corporation. All rights reserved.
Original languageEnglish
Article number46530
Pages (from-to)1-35
Number of pages34
JournalInternational Mathematics Research Notices
Volume2006
DOIs
Publication statusPublished - 2006

    Fingerprint

Cite this